Vol. 14, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
Editors' interests
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author index
To appear
Other MSP journals
Translating solutions to the Gauss curvature flow with flat sides

Kyeongsu Choi, Panagiota Daskalopoulos and Ki-Ahm Lee

Vol. 14 (2021), No. 2, 595–616

We derive local C2 estimates for complete noncompact translating solitons of the Gauss curvature flow in 3 which are graphs over a convex domain Ω. This is closely is related to deriving local C1,1 estimates for the degenerate Monge–Ampère equation. As a result, given a weakly convex bounded domain Ω, we establish the existence of a Cloc1,1 translating soliton. In particular, when the boundary Ω has line segments, we show the existence of flat sides of the translator from a local a priori nondegeneracy estimate near the free boundary.

Gauss curvature flow, translator, regularity, free boundary
Mathematical Subject Classification 2010
Primary: 53C44
Received: 20 November 2018
Revised: 9 September 2019
Accepted: 25 October 2019
Published: 20 March 2021
Kyeongsu Choi
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, MA
United States
Korea Institute for Advanced Study
South Korea
Panagiota Daskalopoulos
Department of Mathematics
Columbia University
New York, NY
United States
Ki-Ahm Lee
Department of Mathematical Sciences
Seoul National University
South Korea
Korea Institute for Advanced Study
South Korea